Thyrotropin Receptor Antibodies and Graves’ Disease, a Side-…
Established
92
Citations17
Refs1997
Year
Search Works
Work Details
- DOI 10.1210/jcem.82.9.4227
- PMID https://pubmed.ncbi.nlm.nih.gov/9284721
- OpenAlex ID W2139010196
- Type Article
- Language EN
- Published 01 Sep 1997
- Volume 82 (9)
- Pages 2926–2930
- Source The Journal of Clinical Endocrinology & …
- Publisher Oxford University Press
- FWCI 2.81
- Countries 1
- Institutions 3
- Added 24 Jun 2016
- Updated 12 Oct 2026
External Links
MENU
0
Thyrotropin Receptor Antibodies and Graves’ Disease, a Side-Effect of131I Treatment in Patients with Nontoxic Goiter1
Article 1997 EN
The use of 131I treatment in patients with benign nontoxic goiter is increasing, and the described side-effects are few. In this paper we describe appearance of TSH receptor antibodies (TRAb) and concomitant development of hyperthyroidism as a side-effect of 131I treatment in patients with nontoxic goiter. In this retrospective study, 191 consecutive patients with 131I-treated nontoxic goiter are…
92
Citations
17
References
5
Authors
2.81
FWCI
Citations by Year
Last 11 yearsTopics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
5 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Birte Nygaard | Herlev Hospital (DK) | |
| 2 | J. H. Knudsen | Herlev Hospital (DK) | — |
| 3 | László Dávid Hegedűs | Odense University Hospital (DK) | |
| 4 | Annegrete Veje | Holbæk Sygehus (DK) | — |
| 5 | J. E. Mølholm Hansen | Herlev Hospital (DK) | — |
Related Works
10Data: OpenAlex